# SDR FDEA201101290408

- Difficulty date: January 29, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1578338
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM REPAIR STA.1640 RBL19 AND RBL20 WL208 MAIN CABIN. REMOVED AND REPLACED FLOORBEAM BS 1640 LBL 63 TO RBL 63 IAW SRM 51-40-02 MAJOR REPAIR.
